General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb., 2014, Volume 205, Number 2, Pages 145–160 (Mi msb8274)  

This article is cited in 10 scientific papers (total in 10 papers)

Approximation of functions in variable-exponent Lebesgue and Sobolev spaces by finite Fourier-Haar series

I. I. Sharapudinov

Daghestan Scientific Centre of the Russian Academy of Sciences, Makhachkala

Abstract: The paper deals with the space $L^{p(x)}$ consisting of classes of real measurable functions $f(x)$ on $[0,1]$ with finite integral $\displaystyle\int_0^1|f(x)|^{p(x)} dx$. If $1\le p(x)\le \overline p<\infty$, then the space $L^{p(x)}$ can be made into a Banach space with the norm $\displaystyle\|f\|_{p(\cdot)}=\inf\{\alpha {>} 0: \int_0^1 |{f(x)/\alpha}|^{p(x)} dx\le\nobreak 1\}$. The inequality $\|f-Q_n(f)\|_{p(\cdot)}\le c(p)\Omega(f,1/n)_{p(\cdot)}$, which is an analogue of the first Jackson theorem, is shown to hold for the finite Fourier-Haar series $Q_n(f)$, provided that the variable exponent $p(x)$ satisfies the condition $|p(x)-p(y)|\ln(1/|x-y|)\le\nobreak c$. Here, $\Omega(f,\delta)_{p(\cdot)}$ is the modulus of continuity in $L^{p(x)}$ defined in terms of Steklov functions. If the function $f(x)$ lies in the Sobolev space $W_{p(\cdot)}^1$ with variable exponent $p(x)$, it is shown that $\|f-Q_n(f)\|_{p(\cdot)}\le c(p)/n\|f'\|_{p(\cdot)}$. Methods for estimating the deviation $|f(x)-Q_n(f,x)|$ for $f(x) \in W_{p(\cdot)}^1$ at a given point $x \in [0,1]$ are also examined. The value of $\sup_{f\in W_{p}^1(1) }|f(x)-Q_n(f,x)|$ is calculated in the case when $p(x) \equiv p = \nobreak \mathrm{const}$, where $W_{p}^1(1)=\{f\in W_{p}^1:\|f'\|_{p(\cdot)}\le1\}$.
Bibliography: 17 titles.

Keywords: variable-exponent Lebesgue and Sobolev spaces, approximation of functions by Fourier-Haar series.

Funding Agency Grant Number
Russian Foundation for Basic Research 10-01-00191


Full text: PDF file (548 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2014, 205:2, 291–306

Bibliographic databases:

UDC: 517.538
MSC: Primary 41A17; Secondary 42C10, 46E30, 46E35
Received: 29.07.2013 and 30.10.2013

Citation: I. I. Sharapudinov, “Approximation of functions in variable-exponent Lebesgue and Sobolev spaces by finite Fourier-Haar series”, Mat. Sb., 205:2 (2014), 145–160; Sb. Math., 205:2 (2014), 291–306

Citation in format AMSBIB
\by I.~I.~Sharapudinov
\paper Approximation of functions in variable-exponent Lebesgue and Sobolev spaces by finite Fourier-Haar series
\jour Mat. Sb.
\yr 2014
\vol 205
\issue 2
\pages 145--160
\jour Sb. Math.
\yr 2014
\vol 205
\issue 2
\pages 291--306

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Magomed-Kasumov, “Priblizhenie funktsii summami Khaara v vesovykh prostranstvakh Lebega i Soboleva s peremennym pokazatelem”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:3 (2014), 295–304  mathnet  crossref  elib
    2. S. B. Vakarchuk, A. N. Shchitov, “Estimates for the error of approximation of functions in $L_p^1$ by polynomials and partial sums of series in the Haar and Faber–Schauder systems”, Izv. Math., 79:2 (2015), 257–287  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. S. S. Volosivets, “Approximation of Polynomials in the Haar System in Weighted Symmetric Spaces”, Math. Notes, 99:5 (2016), 643–651  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. J. Xie, W. Chen, H. Dai, “Distributed cooperative learning over networks via wavelet approximation”, 2017 6Th Data Driven Control and Learning Systems (DDCLS), eds. M. Sun, H. Gao, IEEE, 2017, 148–151  crossref  isi
    5. R. Akgun, A. Ghorbanalizadeh, “Approximation by integral functions of finite degree in variable exponent Lebesgue spaces on the real axis”, Turk. J. Math., 42:4 (2018), 1887–1903  crossref  mathscinet  zmath  isi  scopus
    6. S. Z. Jafarov, “Approximation of the functions in weighted Lebesgue spaces with variable exponent”, Complex Var. Elliptic Equ., 63:10 (2018), 1444–1458  crossref  mathscinet  zmath  isi  scopus
    7. S. Jafarov, “Approximation in weighted generalized grand Lebesgue spaces”, Appl. Math. E-Notes, 18 (2018), 140–147  mathscinet  zmath  isi
    8. Dai H., Xie J., Chen W., “Event-Triggered Distributed Cooperative Learning Algorithms Over Networks Via Wavelet Approximation”, Neural Process. Lett., 50:1 (2019), 669–700  crossref  isi
    9. Jafarov S.Z., “Best Trigonometric Approximation and Modulus of Smoothness of Functions in Weighted Grand Lebesgue Spaces”, Bull. Karaganda Univ-Math., 94:2 (2019), 26–32  crossref  isi
    10. Guliyev V.S., Ghorbanalizadeh A., Sawano Y., “Approximation By Trigonometric Polynomials in Variable Exponent Morrey Spaces”, Anal. Math. Phys., 9:3 (2019), 1265–1285  crossref  mathscinet  zmath  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:502
    Full text:91
    First page:61

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020